# SDR ASOA201704124018

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 34,820 hours, 26,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 95904
- Condition: Discharged
- Location: Cabin
- Part time: 23,662 hours, 16,614 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW REPORTED NUMEROUS EMERGENCY LIGHTS INOP. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
